Algebra & Number Theory
- Algebra Number Theory
- Volume 5, Number 8 (2011), 1095-1131.
Coleman maps and the $p$-adic regulator
We study the Coleman maps for a crystalline representation with non-negative Hodge–Tate weights via Perrin-Riou’s -adic “regulator” or “expanded logarithm” map . Denote by the algebra of -valued distributions on . Our first result determines the -elementary divisors of the quotient of by the -submodule generated by , where is the Wach module of . By comparing the determinant of this map with that of (which can be computed via Perrin-Riou’s explicit reciprocity law), we obtain a precise description of the images of the Coleman maps. In the case when arises from a modular form, we get some stronger results about the integral Coleman maps, and we can remove many technical assumptions that were required in our previous work in order to reformulate Kato’s main conjecture in terms of cotorsion Selmer groups and bounded -adic -functions.
Algebra Number Theory, Volume 5, Number 8 (2011), 1095-1131.
Received: 26 November 2010
Revised: 23 February 2011
Accepted: 25 March 2011
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lei, Antonio; Loeffler, David; Zerbes, Sarah Livia. Coleman maps and the $p$-adic regulator. Algebra Number Theory 5 (2011), no. 8, 1095--1131. doi:10.2140/ant.2011.5.1095. https://projecteuclid.org/euclid.ant/1513729735